# SDR SWAA2023121220521

- Difficulty date: November 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BODY STATION 540 RIGHT SIDE AIR CONDITIONING BAY 2023-694177<[01] REMOVED AND REPLACED SUPPORT BRACKET LOCATED BODY STATION 540 RIGHT SIDE AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED SUPPORT BRACKET LOCATED BODY STATION 540 RIGHT SIDE AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0
